# SDR CA030331002

- Difficulty date: March 31, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Piper PA-28-140
- Aircraft time: 8,540 hours
- Engine: Lyc O320E3D
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: CH48110
- Part serial: F06N08F1
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NEW FILTER INSTALLED ON ABOVE AIRCRAFT HAD SEVERE OIL LEAK. LEAK BELIEVED TO BE COMING FROM ROLLED SEAM AT BASE OF FILTER. FILTER REMOVED AND NEW FILTER INSTALLED AND TESTED.
